# SDR IPXA3M78545

- Difficulty date: May 9, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 63,168 hours, 12,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1541 L48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LONGERON 48L CORRODED AT BS 1541.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW DWG AFA7775, SRM 53-00-00, 53-00-05, 51-33-01.
